Jump to content

Isotretinoin induced sexual dysfunction

steroid depression retinoids

41 replies to this topic

#41 Dubya_B

Dubya_B

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 188
    Likes: 137
About Me
  • Gender:Male
  • Location:Pittsburgh, PA USA
  • Joined: 07-June 11

Posted 27 November 2013 - 12:36 AM

Dr. David Healy of the RxISK organization has specifically asked for anyone suffering from sexual dysfunction of any type suspected to be caused by Accutane to please report their side effects on his organizations reporting system:

 

https://www.rxisk.or...211295438447432

 

Of course, anyone is more than welcome to report other Accutane side-effects there.

 

It only takes about 15 minutes if you are only reporting one side effect.

 

This is an international and independent reporting agency for YOUR benefit.

 

Don't waste it!

 

They cannot help people who's side effects are nothing more than fairy-tales because they refuse to report them.



#42 oli girl

oli girl

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,677
    Likes: 108
About Me
  • Gender:Female
  • Location:USA
  • Joined: 16-March 09

Posted 27 November 2013 - 10:03 PM

Dubya - Have you emailed some of the suffers that don't come on here as much any longer?  Have a great Turkey Day tomorrow :)






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users